MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately five years post initial right tka, this patient is presenting with osteolysis on the medial femoral epicondyle which is currently asymptomatic but surgeon believes it¿s due to poly wear.At the moment the patient is considering their options but surgeon anticipates the poly exchange will occur within the next three months.X-ray received.No other information provided.
 
Additional Manufacturer Narrative
Concomitant medical products: logic femoral ps cem right sz 4 (cat# 02-010-01-0340 / serial# (b)(4)).Lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)).Three peg patella 41mm (cat# 200-02-41 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Section b5: additional information received indicates that the patient was revised on (b)(6)2022.Per x-ray received what was originally thought to be osteolysis turned out to be stress shielding.H3: the revision reported was likely the result of axial rotation mismatch of the femoral component relative to the tibial insert which led to severe wear of the polyethylene.Additionally, a contributing factor to the severe wear and delamination may have been result of being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14427287
Report Number1038671-2022-00560
Device Sequence Number6530927
Product Code JWH
UDI-Device Identifier10885862001917
UDI-Public10885862001917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 4 15MM
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THREADED PIN SIZE 2.3 COLLARED 2PK; THREADED PIN SIZE 2.3 COLLARED 2PK; THREADED PIN SIZE 3.0 COLLARLESS 2PK; THREADED PIN SIZE 5.1 COLLARLESS 2PK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown